On a Regularization Method for Solutions of a Certain Linear Ill-Posed Problem


An effective and easy regularization method for solutions of a linear ill-posed problem (namely, a Fredholm equation of the first kind) is proposed.

This is a preview of subscription content, log in to check access.


  1. 1.

    A. F. Verlan’ and V. S. Sizikov, Integral Equations. Methods, Algorithms, and Programs [in Russian], Naukova Dumka, Kiev (1986).

  2. 2.

    V. K. Ivanov, V. V. Vasin, and V. P. Tanana, Theory of Linear Ill-Posed Problems and Its Applications [in Russian], Nauka, Moscow (1978).

Download references

Author information



Corresponding author

Correspondence to E. A. Borisova.

Additional information

Translated from Itogi Nauki i Tekhniki, Seriya Sovremennaya Matematika i Ee Prilozheniya. Tematicheskie Obzory, Vol. 148, Proceedings of the International Conference “Geometric Methods in Control Theory and Mathematical Physics: Differential Equations, Integrability, and Qualitative Theory” (Ryazan, September 15–18, 2016), 2018.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Borisova, E.A. On a Regularization Method for Solutions of a Certain Linear Ill-Posed Problem. J Math Sci 248, 382–384 (2020). https://doi.org/10.1007/s10958-020-04877-z

Download citation

Keywords and phrases

  • linear ill-posed problem
  • Fredholm equations
  • regularization of solutions

AMS Subject Classification

  • 47S99